Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dashooter911

What are the chance of Acne coming back?

Recommended Posts

What are the chances of Acne coming back after the one course of Accutane? Im just wondering cause Im on tane' right now and Im seeing all these posts that say they are on their second and their courses.

Share this post


Link to post
Share on other sites
What are the chances of Acne coming back after the one course of Accutane? Im just wondering cause Im on tane' right now and Im seeing all these posts that say they are on their second and their courses.

Share this post


Link to post
Share on other sites

I was on accutane (wasted over a grand) but all in all, I'm pleased with the results, although (in my case) acne did come back, but not quite as severe.

Share this post


Link to post
Share on other sites

I'm on my thrid course now. I hope it's like the saying goes "third time lucky." But seriously I was clear for long periods after taking Accutane, so it's totally worth it. Some people need two or three courses to clear up for good.

Share this post


Link to post
Share on other sites
I'm on my thrid course now.  I hope it's like the saying goes "third time lucky."  But seriously I was clear for long periods after taking Accutane, so it's totally worth it.  Some people need two or three courses to clear up for good.

Share this post


Link to post
Share on other sites

I went on Accutane when I was 17, I was clear until I was 20 (that's when I went on Accutane again) I was clear for five more years until I went off the birth control pill and it totally messed with my hormones giving me a nasty breakout that I couldn't deal with anymore so I'm back on Accutane again. If I hadn't have stopped the pill I'd still be crystal clear. I should post a pic of how clear I was four months ago and how bad my skin is now, it's pretty drastic. I'm only on day 12 of my third course.

Share this post


Link to post
Share on other sites

I was also on accutane when I was 17. 5 month course and it cleared me for about 4 years. I would say after the acne came back it was definately more of a moderate case. Delt with it till now- 23 years old. In my 2nd month and counting. Like I said, it was moderate but it had to be bad enough for my derm to give it to me again. Hopefully this time it works.

I know people have been saying that a 2nd course of accutane usually does the job. My question is that everyone goes on the 2nd course at different times. Some a few months after their 1st treatment, others 6 years or more (like me). It seems the success rate for most is really high on the 2nd dose but does it matter the time between doses? You would think the success rate would be alot higher for someone who started their second course a few months after their first ended than someone who started years later. Anyone know??

Share this post


Link to post
Share on other sites

Adrian during the two years after your first course did you notice any of the side effects stayed with you? My main concern is the whole reddening face and easily flushing aspect of it all... did this subside? Thank you.

Share this post


Link to post
Share on other sites

Somehopeleft, The side affects subsided rather quickly for me. My lips went back to normal after a few days to a week and dryness also went away quickly. It wasn't until a couple years went by that it started coming back. As for long term depression and hair loss etc.....nope!

Share this post


Link to post
Share on other sites

i have had two courses of roaccutane,and i still get spots but no were near as bad as before,im currently on a 17 week waiting list to see a dermatologist again,and most prob more roaccutane,at the moment i have 5 spots all around my mouth and jaw area,no wre else.

i have been on dianatte for 4 months and no change some body emailed me and told me to get off the pill altogether,as i have been on since i was 14,but im scared f it getting worse,i may do at first adjusting to my real hormones ext,but im scraed it will indefenatly,and i cant deal with tht ,but after a long chat with a friend i have decided to come off it and give it 3-4 months and see the results and go back on or not pending the results.

i would idealy like to try alternative health routes,ie diet elimination ext,but i cant afford to see a speacilist at the monent so the nhs is my only option at moment.

i think i will take the roaccutane again if it is offerd to me as i remember how good my skin was after it for at least a year nad i ling for that feeling back,not having to always hise under masses of thick concealer and feel self concious,it really does effect my life,and what is so frustrating is my skin over all is in good condition its soft and smooth ,it seems to be isolated areas.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×